# SDR MASA200600296

- Difficulty date: February 1, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- Aircraft time: 23,016 hours, 20,472 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Part number: 31708001A
- Part serial: 819
- Condition: Warning Light
- Location: Rt Ac System
- Part time: 5,617 hours, 5,183 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7077 PHX - RT AC GEN CAUTION LIGHT CAME ON DURING TAKEOFF ROLL.  MAINTENANCE REMOVED AND REPLACED THE GEN.  OPS CHECK GOOD.
